Reference Type | Journal (article/letter/editorial) |
---|
Title | Reflection and transmission coefficients for seismic waves in ellipsoidally anisotropic media |
---|
Journal | Geophysics |
---|
Authors | Daley, P. F. | Author |
---|
Hron, F. | Author |
Year | 1979 (January) | Volume | 44 |
---|
Issue | 1 |
---|
Publisher | Society of Exploration Geophysicists |
---|
DOI | doi:10.1190/1.1440920Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 895816 | Long-form Identifier | mindat:1:5:895816:1 |
---|
|
GUID | 0 |
---|
Full Reference | Daley, P. F., Hron, F. (1979) Reflection and transmission coefficients for seismic waves in ellipsoidally anisotropic media. Geophysics, 44 (1) 27-38 doi:10.1190/1.1440920 |
---|
Plain Text | Daley, P. F., Hron, F. (1979) Reflection and transmission coefficients for seismic waves in ellipsoidally anisotropic media. Geophysics, 44 (1) 27-38 doi:10.1190/1.1440920 |
---|
In | (1979, January) Geophysics Vol. 44 (1) Society of Exploration Geophysicists |
---|
These are possibly similar items as determined by title/reference text matching only.